CureZone   Log On   Join
Re: insomnia, anxiety, to much energy after 4 days 50mg iodoral. help!
 
Professor Terguson Views: 4,211
Published: 5 years ago
 
This is a reply to # 2,170,072

Re: insomnia, anxiety, to much energy after 4 days 50mg iodoral. help!


I think what happens is once your body gets used to your senses being alert you realize youre not really stimulated to be awake.. like one would be with caffeine... you get used to your heightened senses and mental state and after that its easy to relax
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.516 sec, (1)